# SDR P2EA00186

- Difficulty date: May 4, 2000
- Submitted: August 16, 2000
- Operation: Air carrier
- Aircraft: N209US
- Make and model: Boeing 737222
- Aircraft serial: 19548
- System (JASC): 5245 · Air Conditioning Doors
- Part: Skin
- Part number: 65486853
- Condition: Delaminated
- Location: Lt A/C Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, FOUND THE LEFT AIR CONDITION BAY DOOR WITH DELAMINATED, 25 INCHES IN LENGTH, 14 INCHES WIDE.  REPAIRED THE LEFT AIR CONDITION BAY DOOR IAW COOPESA EO NR COO-CMP-3-53-305-00 DATED MAY 10, 2000.  (M)
